# SDR SIMA201912109001

- Difficulty date: December 9, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 31,625 hours, 29,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Flshlt Cradle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S LED FLASHLIGHT WONT CHARGE-C/A-FOUND MOUNTING SCREW TO BE PROTRUDING. RAI FLASHLIGHT BASE IAW EMB AMM 33-50-04-000-801-A AND 33-50-04-400-801-A OPC GOOD
